# SDR WX0A2025071632502

- Difficulty date: July 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N279NV
- Make and model: Airbus A320-214
- Aircraft serial: 5250
- Aircraft time: 35,755 hours, 23,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURING SERVICE CHECK, FOUND LOWER EMEGENCY LIGHT ON R2 DOOR INOP / FOUND ELECTRICAL CONNECTORS TO R2 DOOR WALL MOUNTED EMERGENCY EXIT MARKER NOT CONNECTED CONNECTED ELECTRICAL CONNECTORS TO R2 DOOR WALL MOUNTED EMERGENCY EXIT MARKER ASSEMBLY IAW A320 AMM 33-51-13-400-001-A OPS CHECK GOOD "
